Vol. 6, No. 5, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Some minimization problems in the class of convex functions with prescribed determinant

Nam Q. Le and Ovidiu Savin

Vol. 6 (2013), No. 5, 1025–1050
Abstract

We consider minimizers of linear functionals of the type

L(u) =Ωudσ Ωudx

in the class of convex functions u with prescribed determinant detD2u = f.

We obtain compactness properties for such minimizers and discuss their regularity in two dimensions.

Keywords
boundary regularity, convex minimizer, fourth-order elliptic equation, prescribed determinant
Mathematical Subject Classification 2010
Primary: 35J96
Secondary: 35J66
Milestones
Received: 5 April 2012
Revised: 12 December 2012
Accepted: 28 February 2013
Published: 3 November 2013
Authors
Nam Q. Le
Department of Mathematics
Columbia University
New York, NY 10027
United States
Ovidiu Savin
Department of Mathematics
Columbia University
New York, NY 10027
United States